# SDR 2011FA0000043

- Difficulty date: January 26, 2011
- Submitted: January 26, 2011
- Operation: General aviation
- Aircraft: N2547T
- Make and model: Columb LC42550FG350
- Aircraft serial: 42503
- Aircraft time: 545 hours
- Engine: Cont IO550N
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: R6420871A5
- Condition: Malfunctioned
- Location: Starter
- Part time: 527 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER ADAPTER FAILURE.  THIS IS THE SECOND ON THIS ACFT.  ACFT PREVIOUSLY HAD A ACFT MFG SUPPLIED STARTER, AFTER THIS STARTER ADAPTER FAILURE, REPLACED WITH M-DRIVE STARTER.
